# SDR SWAA2024030543213

- Difficulty date: January 20, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WARNING SENSOR COVER ASSY AND BRACKET ENLONGATED HOLES AND COMUN POSITION<[01] REMOVED AND REPLACED COVER AND BRACKET AT FWD CARGO DOOR WARNING SENSOR ASSY;[02] VERIFIED STEP 1
